# SDR HAIW6HR0061

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- Engine: Lyc LTS101750C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Circuit-Shorted
- Location: Fuel Control
- Part time: 2 hours
- Component: 222060001103
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PART IS CIRCUIT-SHORTED.  PART FAILED - PART GOT EXTREMELY HOT. REPLACED WITH NEW PART  - WORKS O.K..
